MathSciNet Relay Station
MathSciNet bibliographic data
MR961605 35R60 (58F11 60J60 93E03)
Wolansky, G. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions. Trans. Amer. Math. Soc. 309 (1988), no. 2, 641–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement